Volume 21(38), no.1, 2017

Table of contents
A. Boumahdaf
A simple analysis of a D/GI/1 vacation queue with impatient customers
Pages 1-15
Abstract Full version
A. A. Dorogovtsev, Ia. A. Korenovska
Some random integral operators related to a point processes
Pages 16-21
Abstract Full version
M. K. Ilienko
A note on the Kolmogorov-Marcinkiewicz-Zygmund type strong law of large numbers for elements of autoregression sequences
Pages 22-29
Abstract Full version
Nikolay Lysenko
Maximization of functionals depending on the terminal value and the running maximum of a martingale: a mass transport approach
Pages 30-40
Abstract Full version
Abdelatif Benchérif Madani
A limit theorem for boundary local time of a symmetric reflected diffusion
Pages 41-61
Abstract Full version
Y. Maleki
Scale parameter estimation of discrete scale invariant processes
Pages 62-69
Abstract Full version
Andrey Pilipenko, Vladislav Khomenko
On a limit behavior of a random walk with modifications upon each visit to zero
Pages 70-79
Abstract Full version
M. Saburov, N. A. Yusof
p-majorizing quadratic stochastic operators
Pages 80-87
Abstract Full version
A. Yu. Veretennikov
On convergence rate for Erlang-Sevastyanov type models with infinitely many servers (In memory and to the 90th anniversary of A.D. Solovyev (06.09.1927--06.04.2001))
Pages 88-102
Abstract Full version